Sufficient conditions for the local and global controllability of general nonlinear systems, by means of controls belonging to a fixed finite-dimensional subspace of the space of all admissible controls, are established with the aid of topological methods, such as homotopy invariance principles. Some applications to certain classes of nonlinear control processes are given, and various known results on the controllability of perturbed linear systems are also derived as particular cases.
|Titolo:||Topological methods for the global controllability of nonlinear systems|
|Citazione:||Furi, M., Nistri, P., Pera, M.P., & Zezza, P. (1985). Topological methods for the global controllability of nonlinear systems. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 45(2), 231-256.|
|Appare nelle tipologie:||1.1 Articolo in rivista|